# SDR FDEA201102240714

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206219
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FR 73, SEAT TRACK 2R (-Y 450), CORRODED APPROX. 1" SQ   IN ON OTBD FLANGE.  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, PG 205, CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  REPAIRED SEAT TRACK -Y 450 AT FR 73 IAW SRM 53-10-16, PG 249 - 250.
